# SDR VNAA0804023

- Difficulty date: April 30, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 10,087 hours, 10,368 cycles
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 706010
- Part serial: 1457
- Condition: Failed
- Location: Pitch Trim
- Part time: 2,447 hours, 2,665 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN AMBER PITCH TRIM,  MACH TRIM AND AUTO PILOT PITCH TRIM CAS MESSAGES ON CLIMB TO CRUISE OUT OF CLT.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT WHERE EMERGENCY EQUIPMENT DID RESPOND.  MAINTENANCE REMOVED AND REPLACED THE HSTCU IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
